# SDR CALA2014100601314

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 83,427 hours, 18,013 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Condition: Out Of Rig
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LP 7901478 VERY LOW SPEED REJECTED TAKEOFF.  NO AIRSPEED INDICATED.  CHECKED LIMITS IN MM 05-51-14 BLOCK 201, NO ACTION REQUIRED.  CREW CLAIMING WHILE STARTING TAKEOFF & USING RUDDER PEDALS FOR STEERING NOT GETTING PROPER RESPONSE STEERING.  NOSE STEERING CABLE OUT OF RIG, DURING RIG FOUND SUMMING LEVER UNIT BEARING BAD.
